I have been on Loestrin24fe for almost a year and haven't had sex in over a year. I went on birth control for irregular periods and borderline PCOS. The last 2 months I haven't had a period...should I be concerned? I was going to give it one more month before I called my doctor about it. I take the pills within the same 2hr window every night.
Pregnancy is the commonest cause of missed period. Since you did not have sex since a year it is ruled out.Stress, significant weight loss/gain, eating disorders all can lead to missed periods. PCOD can be one of the possibilities in your case since you have already been suffering from it. Hormonal imbalances, thyroid disorders should also be ruled out. You will need a clinical examination and evaluation for above mentioned conditions. Seek medical help. Do write to me again with more details.
Best luck and regards!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.